Menu
 
Research menu
Jump to menu

Publications:  Mr Shengwen Wang

Wang S(2020). Round spheres are Hausdorff stable under small perturbation of entropy. Journal für die reine und angewandte Mathematik (Crelles Journal) vol. 2020, (758) 261-280.
10.1515/crelle-2017-0055
Wang S, Wang Y(2018). Integrability of scalar curvature and normal metric on conformally flat manifolds. Journal of Differential Equations vol. 265, (4) 1353-1370.
10.1016/j.jde.2018.04.008
Allen B, Hernandez-Vazquez L, Parise D, Payne A, Wang S(2018). Warped tori with almost non-negative scalar curvature. Geometriae Dedicata vol. 200, (1) 153-171.
10.1007/s10711-018-0365-y
Mramor A, Wang S(2018). On the Topological Rigidity of Compact Self-shrinkers in ℝ3. International Mathematics Research Notices vol. 2020, (7) 1933-1941.
10.1093/imrn/rny050
Return to top